# SDR P5CA2019121320227

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 79,319 hours, 13,534 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CF680C2B5FB1F
- Part serial: 704756
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AT 20,000 FT, NR 1 ENGINE  COMPRESSOR STALLED. ENGINE WAS SHUT DOWN. ATB.   REMOVED AND REPLACED THE NR 1 ENGINE IAW AMM 71-00-02. PERFORMED IDLE RUN AND LEAK TESTS IAW AMM 71-00-00, OPS CHECKED SATISFACTORY.
